# SDR WX0A071398

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4L CRACKED THROUGH FASTENER HOLES AT STATION 160.  CRACK LENGTH .300".  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED, REPAIR SPLICE AND LONGERON SECTION AND INSTALLED.
